MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; ECCENTRICAL GLENOSPHERE DIA. 40 MM

LIMACORPORATE S.P.A. SMR SHOULDER; ECCENTRICAL GLENOSPHERE DIA. 40 MM
Model Number 1376.09.041
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of the components involved in this event, no pre-existing anomaly was found in the 60 items belonging to the lot number 2405201, nor in the (b)(4) items belonging to the lot number 2408266.This is the first and only complaint received about these lot numbers.We did not receive any additional information on this event, so we are not able to perform further investigation.However, taking into account that: - no pre-existing anomalies were found by checking the manufacturing charts of the lot number 2405201 and lot number 2408266.- this is the first complaint received about these lots.We have no evidence to consider the event as product related.Pms data based on the available pms data, the revision rate of the smr glenosfere belonging to the family product codes 1374/1376.09.Xxx - 1374/1376.15.Xxx due to dislocation is around (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to implant dislocation.Patient was in a skilled nursing facility and a provider pulled on his arm and ripped out the baseplate.When the surgeon revised him, the entire baseplate, screws and glenosphere all came out easily, so the surgeon went with a larger baseplate and longer screws and replaced the poly in the revision.The following components were removed and replaced by new ones: - smr metal-back glenoid std (part code 1375.21.010, lot number 2408266, sterilization (b)(4)).- smr eccent.Glenosphere ø 40mm (part code 1376.09.041, lot number 2405201, sterilization (b)(4)).- smr connector small std (part code 1374.15.310, lot number 2426988, sterilization (b)(4)).- smr reverse liner retentive (part code 1365.50.821, lot number 24at0y0, sterilization (b)(4)).Previous surgery performed on (b)(6) 2025.The subsequent revision surgery (performed on (b)(6) 2025) was registered as complaint (b)(4) (reported with mfr.3008021110-2025-00098).The patient is a male, date of birth (b)(6).The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
ECCENTRICAL GLENOSPHERE DIA. 40 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22872907
Report Number3008021110-2025-00107
Device Sequence Number18738515
Product Code MBF
UDI-Device Identifier08033390123112
UDI-Public08033390123112
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1376.09.041
Device Lot Number2405201
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown